Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 607259, 6 pages
http://dx.doi.org/10.1155/2014/607259
Research Article

Improvement of the Modified Decomposition Method for Handling Third-Order Singular Nonlinear Partial Differential Equations with Applications in Physics

Department of Mechanical Engineering, Salmas Branch, Islamic Azad University, Salmas, Iran

Received 4 June 2014; Accepted 9 October 2014; Published 6 November 2014

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2014 Nemat Dalir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nemat Dalir, “Improvement of the Modified Decomposition Method for Handling Third-Order Singular Nonlinear Partial Differential Equations with Applications in Physics,” International Journal of Partial Differential Equations, vol. 2014, Article ID 607259, 6 pages, 2014. https://doi.org/10.1155/2014/607259.